# SDR ASOA02449

- Difficulty date: August 12, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922FS2A6NZ735A
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE WAITING TO TAXI, THE CAPTAIN RECEIVED AN ELECTRONIC CAPTION WITH NO ASSOCIATED ALARM LIGHT.  SHORTLY AFTER THAT THE FIRST OFFICER REPORTED SMOKE.  THE CAPTAIN ATTEMPTED TO TAXI THE AIRCRAFT TO THE GATE, BUT THE STICK SHAKER WENT OFF AND NEITHER NOSE WHEEL NOR PEDAL STEERING WOULD RESPOND.  AT THAT TIME A RIGHT PACK FAIL MESSAGE WAS RECEIVED, AND THE PACK WAS TURNED OFF.  THE SMOKE WAS NOT HEAVY BUT DID NOT CLEAR AT ALL.  THE FLIGHT ATTENDANT ALSO REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT WAS EVACUATED AT THAT TIME IAW QRH PROCEDURES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR PROXIMITY SENSOR AND ATTACHING HARNESS ASSEMBLY.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
